[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] gastroparesis

Any of you folks who know anything about diabetic
gastroparesis,I need your opinion.(don't worry,I'll
consult my physician )The past couple of days,I have
been afflicted with some bg whacko stomach ailment,it
appears to have a great deal to do with eating.This
morning,for example,I ate breakfast,by 1.5 hrs post I
was 390,so I gave a corrective bolus of 7 U.Some 30
min. later,I was 420,dead nauseaus,and ketone
negative.So I took a shot(site looked fine) of 5 U,45
min.after that again testing at 400's.Took another
shot of 8 U.Now I'm not usually one of the world's top
consumers of insulin,with a corrective factor of 1/40
I usually do just fine.Then,it starts to go down,1 hr
later 320,and 2 hrs later 67.At 67,I still feel like I
am 400(minus the thirst),.Continues to crash,as I
drink/eat glucose,juice, 
eat a 50 c lunch,put on suspend for the next 1.5
hrs,by this time shaky,sweaty,dry heaving and
dizzy.Drink more juice,and test at 139 an hour
later.The nausea/pain is worse with the lows then with
the highs.So,what I want to know is,does gastro.come
on just like a stomach bug and just stick around till
you get it taken care of?or does it come and go in
spurts.It has been pretty much jump high,stay
high,(after a meal)then go down(no matter what I
eat)which I've never had as a problem before.

Do You Yahoo!?
Yahoo! Finance - Get real-time stock quotes
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml